# SDR SWIA2020062651246

- Difficulty date: May 27, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLEAT AT FS333.00 STR20R.  (C-CHECK) RO 6/24/2020 INSTALLED NEW CLEAT AT FS333 STR 20R IAW DWG SH670-32014 REV NC, SRM. COMPLIED WITH TASK CARD AND FORM M-337.
